# SDR UPS99830417

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 204
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT WING L/E UPPER SKIN AT XFS 204, JUST I/B OF THE I/B SLOT WAS CRACKED AT 1 RIVET HOLE.  STOP DRILLED CRACK AND REPAIRED SKIN IAW SRM 57-2-1 FIG 38.
